Book:

The d-bar Neumann problem and Schrödinger operators

(additional informations, errata)

De Gruyter Expositions in Mathematics 59, Walter de Gruyter, Berlin Boston,  2014.


Papers:

 Funktoren auf Kategorien von nuklearen Räumen, thesis, Universität Wien, 1974.

 Funktoren auf Kategorien von nuklearen Räumen, Bull. l'Acad. Polon., Ser. des sciences math., astr. et phys. 24 (1976), 51-55.

 Quasibasen und nukleare (F)-Räume, Sitzungsber. Österr. Akad., Math.-naturwiss. Klasse 184 (1975), 333-338.

 Complete biorthogonal systems in nuclear (F)-spaces, Math. Nachr. 83 (1978), 305-310.

 On Newton's interpolation polynomials, J. Approx. Theory 22 (1978), 352-355.

 Basen in Räumen von holomorphen Funktionen, Anzeiger d. ÖAW, Math-naturwiss. Klasse 12 (1977), 212-216.

 Abel-Goncarov polynomial expansions in spaces of holomorphic functions, J. London Math. Soc. (2) 21 (1980), 487-495.

 Generalized Abel-Goncarov bases in spaces of holomorphic functions, J. Approx. Theory 27 (1979), 297-308.

 A dual relationship between generalized Abel-Goncarov bases and certain Pincherle bases, Pacific J. Math. 84 (1979), 79-90.

 On the geometry in linear spaces with Hilbert norms, Revue Roum. Math. Pures et Appl. 25 (1980), 1517-1522.

 On the geometry in projective limits of Hilbert spaces, J. Math. Anal. and Appl. 80 (1981), 433-460.

 Polynomial expansions and expansions by Pincherle sequences in spaces of holomorphic functions, Colloquia Mathematica, Janos Bolyai Society 35 (1980), 595-610.

 On some new bases in spaces of holomorphic functions, 5th Romanian-Finnish Seminar on Complex Analysis 1981, Lect. Notes in Math. 1013, Springer-Verlag, Berlin, New York, 266-283, 1983.

 Gel'fond -Leont'ev differential operators, Operator Theory: Advances and Applications 11, Birkhäuser-Verlag, Basel, 163-177, 1983.

 (with M. Meyer), Abel-Goncarov approximation and interpolation, J. Math. Anal. and Appl. 110 (1985), 340-363.

 Weighted spaces of entire functions, Linear and Complex Analysis, Problem Book, V.P.Havin, S.V.Hruscev and N.K.Nikolskii (eds.) Lect. Notes in Math. 1043, Springer-Verlag, Berlin, New York, 1984.

 Newton'sche Interpolationspolynome und Gleichverteilung, Zahlentheoretische Analysis, Lect. Notes in Math. 1114, Springer-Verlag, Berlin, New York, 16-18, 1985.

 Weighted spaces of entire functions, Indiana Univ. Math. J. 35 (1986), 193-208.

 (with M. Smejkal), Representation and duality in weighted Frechet spaces of entire functions, Proceedings of a Conference, Univ. of Maryland Lect. Notes in Math. 1275, Springer-Verlag, Berlin, New York, 168-196, 1987.

 The Bergman kernel and duality in weighted spaces of entire functions, Center for Pure and applied Mathematics, Univ. of California, Berkeley, PAM-310, 24 pp., 1986.

 Convolution equations and the problem of division in spaces of entire functions with nonradial weights, Center for Pure and applied Mathematics, Univ. of California, Berkeley, PAM-327, 34 pp., 1986.

 Convolution equations in spaces of entire functions and related properties of conformal mappings, Complex Analysis and Generalized Functions 1991, Publishing House of the Bulgarian Academy of Sciences, Sofia, 98-116, 1993.

 Szegoe kernels for certain unbounded domains in C2, Revue Roum. Math. Pures et Appl. 39 (1994), 939-950.

 Singularities of the Szegoe kernel for certain weakly pseudoconvex domains in C2, J. of Functional Analysis 129 (1995), 406-427.

 Hardy spaces on model domains, Erwin Schroedinger Institut, Vienna, Preprint ESI 232 , 6 pp., 1995.

 Bergman and Hardy spaces on model domains, Illinois J. of Math. 42 (1998), 458-469.

 The Bergman kernel and a generalized Fourier-Borel transform, in : Reproducing Kernels and their Applications, ISAAC Vol.3, Kluwer Academic Publishers, 97-108, 1999.

 The Bergman kernel functions for certain unbounded domains in C2, Annales Polonici Mathematici 70 (1998), 109-115. .

 Bergman and Szegoe kernels for certain unbounded domains in C2, Proceedings of the Hayama Symposium on Several Complex Variables (1998), 36-44.

 The d-bar equation and Bergman spaces, ESI-preprint, Nr. 799 (1999).

 Properties of the canonical solution operator to d-bar, ESI-preprint, Nr. 798 (1999).

 The canonical solution operator to d-bar restricted to Bergman spaces, Proc. AMS 129 (2001), no. 11, 3321-3329.

 The canaonical solution operator to d-bar restricted to radial symmetric Bergman spaces , ESI-preprint, Nr. 836 (2000).

 The canonical solution operator to d-bar restricted to Bergman spaces (Review article), Proceedings of the Hayama Symposium on Several Complex Variables (2000), 61-67.

 Compactness of the canonical solution operator to d-bar restricted to Bergman spaces, Functional-Analytic and Complex Methods, their Interactions, and Applications to Partial Differential Equations, Proceedings of the International Graz Workshop, World Scientific Publishing Co. (2001), 394-400.

 The canonical solution operator to d-bar restricted to Bergman spaces and spaces of entire functions , Annales de Toulouse Mathematiques  11 (2002), 57-70.

 Schroedinger operators with magnetic fields and the canonical solution operator to d-bar. , ESI-Preprint, Nr. 1175 ( 2002).

 Schroedinger operators with magnetic fields and the d-bar equation, J. Math. Kyoto Univ. 46 (2006), 249-257.


 Compactness in the d-bar Neumann problem (Review article), Proceedings of the Hayama Symposium on Several Complex Variables (2004), 1-9.


 The d-bar Neunmann operator and commutators between multiplication operators and the Bergman projection, Czechoslovak. J. of Math.  58 (2008), 1247-1256.


 (with Bernard Helffer) Compactness of the solution operator to d-bar in weighted L^ 2 - spaces, J. of Functional Analysis,  243 (2007), 679-697. 


 (with Bernhard Lamel) Spectral properties of the canonical solution operator to d-bar, J. of Functional Analysis, 255 (2008), 13-24.

 Compactness estimates for the d-bar Neumann problem in weighted L^2 - spaces, preprint, Mittag Leffler Institute, 2008.

 (with Klaus Gansberger) Compactness estimates for the d-bar Neumann problem in weighted L^2 - spaces, arXiv: 0903.1783, Proceedings of the conference on Complex Analysis 2008 in honour of Linda Rothschild, Fribourg 2008, Trends in Mathematics, Birkhäuser Verlag (2010), 159--174.

 Compactness for the d-bar - Neumann problem - a functional analysis approach, ESI -preprint 2208, arXiv:0912.4406 , 2009, Collectanea Mathematica 62 (2011), 121-129.

Compactness of the d-bar Neumann operator on weighted (0,q)-forms. ESI preprint 2291, arXiv 1012.433, Proceedings of the IWOTA Conference 2010, Operator Theory Advances and Applications 221 (2012), Birkhaeuser Verlag, 413-420.

 Spectrum of the d-bar Neumann Laplacian on the Fock space, arXiv:1301.7666, J. of Math. Anal. and Appl. 402 (2013), 739-744.

 Sobolev inequalities and the d-bar Neumann operator, arXiv, 1409.2732, J. of Geom. Analysis 26 (2016),  287-293.

(with F. Berger) On some spectral properties of the weighted d-bar Neumann problem, arXiv:1509.08741, J. Math. Kyoto Univ., to appear.

Sobolev spaces for the weighted d-bar-Neumann operator, arXiv: 1707.05136, International Journal of Math., 28, No.9 (2017), 1740007 (12 pg.)

Pauli operators and the d-bar-Neumann problem, arXiv: 1707.05139, Ufa Mathematical Journal, 9, No.3 (2017), 1-7.